# SDR UIEA2017022400242

- Difficulty date: February 17, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,292 hours, 23,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: WL767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE GROUND LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW 33-51-06902-082.  OPS CHECKED GOOD.
